# SDR IXXA9900027

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO CLT, AFTER GEAR RETRACTION, THE GEAR NOT LATCH LIGHT ILLUMINATED ACCOMPANIED BY AN ALTERNATE  RIGHT MAIN GEAR DOOR WARNING  LIGHT.  THE FLIGHT CREW CYCLED THE GEAR, THE GEAR NOT LATCH LIGHT REMAINED ILLUMINATED AND THE ALTERNATE GEAR DOOR WARNING LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO CLT FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR WARNING SYSTEM WHICH REVEALED THE RIGHT MAIN GEAR DOOR SWITCH STRIKER NOT SECURED.  MAINTENANCE SECURED THE RIGHT MAIN GEAR DOOR STRIKER AND PERFORMED A SUCCESSFUL OPERATIONAL TEST.
